MathSciNet Relay Station
MathSciNet bibliographic data
MR674166 (83m:53055) 53C20 (53C30)
Eberlein, Patrick Isometry groups of simply connected manifolds of nonpositive curvature. II. Acta Math. 149 (1982), no. 1-2, 41–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement